# SDR QXEA200501811

- Difficulty date: December 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,328 hours, 10,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2367, FUSELAGE DOOR WARNING THROUGH CLIMB.  FOLLOWED APPROPRIATE CHECKLIST, RETURNED TO GEG.  CONFIRMED INFLIGHT WARNING TO BE AFT BAGGAGE DOOR WITH NO LOSS OF CABIN PRESSURE.  AIRCRAFT FERRIED TO PDX.  MAINTENANCE REPLACED THE LOWER FWD ROLLER IAW AMM TASK 52-31-24-400-801, AND REPAIRED IAW HORIZON AIR EO 6-52-145 AND EO 6-52-397.  AFT CARGO DOOR CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
